Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stopped taking depo injection. Severe bleeding. Should I go to a doctor?

Hi, I stopped taking the injected pill (depo?) and it s been 6 months since then. I wanted to try for a baby but I ve done preg tests and all negative. And now our financial situation doesn t allow for a child so I ve been waiting for my period to come and go so I can go back on the contraceptive . I ve only just got my period and I m bleeding so much when i wake up of a morning that i m having to wash the sheets. I ve NEVER bled this heavily before. This has only been the 2nd time I ve woken up to this. Should I go see my GP or someone else or do I not need to worry.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, excessive bleeding is likely due to hormonal imbalances especially if you had a delayed period and pregnancy tests have been negative. However heavy bleeding is a cause for concern always and you should definitely consult your gynaec to help ascertain the cause and take measures to lessen or stop the flow before weakness sets in.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor